Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1332–1345 (Mi zvmmf3579)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical singularities of a problem on the penetration of a magnetic field into a substance

G. I. Laptev

Tula

Full text: PDF file (1277 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 35–45

Bibliographic databases:

UDC: 517.958:537.812
Received: 07.07.1987
Revised: 28.12.1987

Citation: G. I. Laptev, “Mathematical singularities of a problem on the penetration of a magnetic field into a substance”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1332–1345; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 35–45

Citation in format AMSBIB
\Bibitem{Lap88}
\by G.~I.~Laptev
\paper Mathematical singularities of a problem on the penetration of a magnetic field into a substance
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1332--1345
\mathnet{http://mi.mathnet.ru/zvmmf3579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967528}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 35--45
\crossref{https://doi.org/10.1016/0041-5553(88)90005-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3579
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1332

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Jangveladze, Z. V. Kiguradze, “Asymptotics of a solution of a nonlinear system of diffusion of a magnetic field into a substance”, Siberian Math. J., 47:5 (2006), 867–878  mathnet  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:125
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021